# SDR USAA000155

- Difficulty date: February 4, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORROSION .5 INCH BY 6 INCH, BS 787, STRINGER 26L AND 27L.  INSTALLED DOUBLER PER SRM 53-10-4.  CORROSION LEVEL 2, TASK NR C53-202-01.  (M)
